Follow
Lukáš Malý
Lukáš Malý
Associate Professor, Linköping University
Verified email at liu.se - Homepage
Title
Cited by
Cited by
Year
Trace and extension theorems for Sobolev-type functions in metric spaces
L Malý
arXiv preprint arXiv:1704.06344, 2017
372017
Trace and extension theorems for functions of bounded variation
L Malý, N Shanmugalingam, M Snipes
arXiv preprint arXiv:1511.04503, 2015
352015
Minimal weak upper gradients in Newtonian spaces based on quasi-Banach function lattices
L Malý
arXiv preprint arXiv:1210.1448, 2012
292012
Newtonian spaces based on quasi-Banach function lattices
L Malý
Mathematica scandinavica, 133-160, 2016
21*2016
Domains in metric measure spaces with boundary of positive mean curvature, and the Dirichlet problem for functions of least gradient
P Lahti, L Malý, N Shanmugalingam, G Speight
The Journal of Geometric Analysis 29 (4), 3176-3220, 2019
142019
Neumann problem for p-Laplace equation in metric spaces using a variational approach: existence, boundedness, and boundary regularity
L Malý, N Shanmugalingam
Journal of Differential Equations 265 (6), 2431-2460, 2018
142018
Trace and extension theorems for Sobolev-type functions in metric spaces, Preprint,(2017)
L Malý
arXiv preprint arXiv:1704.06344, 0
11
A simple proof of reflexivity and separability of Sobolev spaces
R Alvarado, P Hajłasz, L Malý
arXiv preprint arXiv:2208.13932, 2022
62022
An analog of the Neumann problem for the 1-Laplace equation in the metric setting: existence, boundary regularity, and stability
P Lahti, L Malý, N Shanmugalingam
Analysis and Geometry in Metric Spaces 6 (1), 1-31, 2018
62018
Fine properties of Newtonian functions and the Sobolev capacity on metric measure spaces
L Malý
Revista matemática iberoamericana 32 (1), 219-255, 2016
52016
Calderón‐type theorems for operators with non‐standard endpoint behavior on Lorentz spaces
L Malý
Mathematische Nachrichten 285 (11‐12), 1450-1465, 2012
52012
Learning via nonlinear conjugate gradients and depth-varying neural ODEs
G Baravdish, G Eilertsen, R Jaroudi, BT Johansson, L Malý, J Unger
arXiv preprint arXiv:2202.05766, 2022
32022
Regularization of Newtonian functions on metric spaces via weak boundedness of maximal operators
L Malý
Journal d'Analyse Mathématique 134, 1-54, 2018
32018
A Hybrid Sobolev Gradient Method for Learning NODEs
G Baravdish, G Eilertsen, R Jaroudi, BT Johansson, L Malý, J Unger
Operations Research Forum 5 (4), 91, 2024
12024
Standalone Neural ODEs with Sensitivity Analysis
R Jaroudi, L Malý, G Eilertsen, BT Johansson, J Unger, G Baravdish
arXiv preprint arXiv:2205.13933, 2022
12022
Non-quasicontinuous Newtonian functions and outer capacities based on Banach function spaces
A Björn, J Björn, L Malý
arXiv preprint arXiv:2503.21665, 2025
2025
Brain Tumour Evolution Backwards in Time via Reaction–Diffusion Models and Sobolev Regularisation
G Baravdish, BT Johansson, L Malý, O Svensson
Modelling and Computational Approaches for Multi-Scale Phenomena in Cancer …, 2025
2025
Sobolev-Type Spaces Properties of Newtonian Functions Based on Quasi-Banach Function Lattices in Metric Spaces
L Malý
PQDT-Global, 2014
2014
Interpolace operátorů v prostorech funkcí
L Malý
Univerzita Karlova, Matematicko-fyzikální fakulta, 2008
2008
Stirlingova formule, její historie a použití
L Malý
Univerzita Karlova, Matematicko-fyzikální fakulta, 2006
2006
The system can't perform the operation now. Try again later.
Articles 1–20